# SDR 97ZZZM194

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 23,000 FEET 'AFT SERVICE' DOOR LIGHT ILLUMINATED.  FLIGHT ATTENDANT MOVED DOOR HANDLE, LIGHT WENT OUT.  FLIGHT ATTENDANT REPORTED APPROXIMATELY 2 INCH PLAY IN HANDLE.  NO EMERGENCY PROCEDURES WERE NECESSARY.  MAINTENANCE ACCOMPLISHED ADJUSTMENT FOR 'SOFT UNLATCHING' IAW B737 MM 52-41-0.  REQUIRED INSPECTION ITEM COMPLIED WITH.  NO AD'S, SB'S, STC'S OR PMA'S APPLICABLE AT THIS TIME.  (M)
